# SDR HALA2019051500246

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 22,741 hours, 3,527 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT ENG NR 2 SHUTDOWN, ECAM: "AIR ENG 2 BLEED NOT CLOSED".  PERFORMED TSM TASK 36-11-81-810-837A. PERFORMED BMC 2 SYSTEM TEST OK. OK FOR SERVICE.
